Economics at your fingertips  

Backward Stochastic Differential Equations Approach to Hedging, Option Pricing, and Insurance Problems

Francesco Cordoni and Luca Di Persio

International Journal of Stochastic Analysis, 2014, vol. 2014, 1-11


In the present work we give a self-contained introduction to financial mathematical models characterized by noise of Lévy type in the framework of the backward stochastic differential equations theory. Such techniques will be then used to analyse an innovative model related to insurance and death processes setting.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2014/152389

Access Statistics for this article

More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2021-01-22
Handle: RePEc:hin:jnijsa:152389